# SDR A6WA201441298

- Difficulty date: March 10, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 35,927 hours, 32,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Part number: 600103891
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY RIB DRAG ANGLE CRACKED IN LT MLG WW.  R & R WITH SERVICEABLE PART, PN 600-10389-1 IAW CRJ 200 SRM 51-40-11 & 51-42-21.
